I’ve had the stomach flu since Tuesday night and it is now Sunday. Today I realized that I have completely forgot to take my Cymbalta (the only medication I take in the mornings) since I’ve been sick. I’ve been extremely emotional (as if I am on my period, but I am not) and extremely anxious. I also feel dread as if I will never get over this flu. What are the possible side effects from missing the daily 30mg doses of Cymbalta? I take lamictal, Seroquel and topamax at night but I never forgot to take those medications.
Sorry to hear you have the flu. I think you identified the withdrawal side effects pretty well: anxiety, heightened emotional response, possibly some agitation. Not sure from your post if you are taking 30 mg once or twice per day. No worries. You can begin with 30 mg once a day at you regular time tomorrow. If you are on 30 mg twice a day I'd probably just take it once a day for the first few days until your body gets used to it again before moving back to twice daily dosing.
All the best.
Hi Jxika. There are many horrible ‘withdrawal symptoms’ from not taking Cymbalta the same time every day. A couple are what you have mentioned; anxiety and emotions all over the place. I have actually heard it called the Cymbalta flu. I am tapering slowly off it now because of the many side effects. The tapering process is now called ‘The Discontinuation Syndrome’ because of how hard it can be to get off of without these terrible ‘withdrawals’. Personally I will never take another medication like Cymbalta again. It was a poison to my body and brain. Right now you need to start taking it again as soon as possible and get your body stabilized. Please never cold turkey off this drug! It has to be tapered off slowly. I wish I would have researched Cymbalta before I took it and lost 10 years of my life. Take care and I wish you the best. Cindy
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.